Interfaces and Free Boundaries


Previous issue  | Next issue  | Most recent Issue | All Issues | IFB summary
Volume 20, Issue 4, 2018
Metadata
 

Super-linear propagation for a general, local cane toads model
Christopher Henderson, Benoît Perthame and Panagiotis E. Souganidis
pp. 483–509
Abstract | Full-Text PDF (326 KB) | Metadata

Thin obstacle problem: Estimates of the distance to the exact solution
Darya E. Apushkinskaya and Sergey I. Repin
pp. 511–531
Abstract | Full-Text PDF (2251 KB) | Metadata

Asymptotic stability of local Helfrich minimizers
Daniel Lengeler
pp. 533–550
Abstract | Full-Text PDF (238 KB) | Metadata

Approximation of minimal surfaces with free boundaries
Ulrich Dierkes, Tristan Jenschke and Paola Pozzi
pp. 551–576
Abstract | Full-Text PDF (6225 KB) | Metadata

Free boundary regularity for a degenerate problem with right hand side
Raimundo Leitão and Gleydson C. Ricarte
pp. 577–595
Abstract | Full-Text PDF (230 KB) | Metadata